# SDR AU000590

- Difficulty date: July 13, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Engine: Pwa JT9D7R4E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 716913
- Condition: Contaminated
- Location: Turbine
- Component: Engine, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HP COMPRESSOR DISCS (STG. 8, 10, 12 AND 14) FOUND WITH SILVER PLATE CONTAMINATION CAUSED BY USE OF SILVER PLATED NUTS FITTED AT TIE ROD LOCATIONS.
